RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2016, Issue 2(48), Pages 73–81 (Mi iimi335)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotics of the Dirichlet problem solution for a ring with quadratic growths on the boundaries

D. A. Tursunov, U. Z. Erkebaev, E. A. Tursunov

Osh State University, ul. Lenina, 331, Osh, 723500, Kyrgyzstan

Abstract: The paper refers to the asymptotic behavior of the Dirichlet bisingular problem solution for a ring with quadratic growths on the boundaries. To construct the asymptotic expansion of the solution the authors apply the modified scheme of the classical method of boundary functions. The proposed method differs from the matching method by the fact that growing features of the outer expansion are in fact removed from it and with the help of an auxiliary asymptotic series are placed entirely in the internal expansion. An asymptotic expansion of the solution is a series of Puiseux, the basic term of the asymptotic expansion of the solution has a negative fractional degree of the small parameter. The resulting asymptotic expansion of the Dirichlet problem solution is justified by the maximum principle.

Keywords: asymptotic expansion of solution, bisingular perturbation, Dirichlet problem, Puiseux series, small parameter, method of boundary functions.

Full text: PDF file (263 kB)
References: PDF file   HTML file
UDC: 517.955.8
MSC: 35J15, 35J25, 35B25, 35B40, 35C20
Received: 28.09.2016

Citation: D. A. Tursunov, U. Z. Erkebaev, E. A. Tursunov, “Asymptotics of the Dirichlet problem solution for a ring with quadratic growths on the boundaries”, Izv. IMI UdGU, 2016, no. 2(48), 73–81

Citation in format AMSBIB
\Bibitem{TurErkTur16}
\by D.~A.~Tursunov, U.~Z.~Erkebaev, E.~A.~Tursunov
\paper Asymptotics of the Dirichlet problem solution for a ring with quadratic growths on the boundaries
\jour Izv. IMI UdGU
\yr 2016
\issue 2(48)
\pages 73--81
\mathnet{http://mi.mathnet.ru/iimi335}
\elib{https://elibrary.ru/item.asp?id=27507185}


Linking options:
  • http://mi.mathnet.ru/eng/iimi335
  • http://mi.mathnet.ru/eng/iimi/y2016/i2/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. G. Kozhobekov, D. A. Tursunov, “Asimptotika resheniya kraevoi zadachi, kogda predelnoe uravnenie imeet neregulyarnuyu osobuyu tochku”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 29:3 (2019), 332–340  mathnet  crossref
  • Известия Института математики и информатики Удмуртского государственного университета Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
    Number of views:
    This page:75
    Full text:16
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020